# SDR CA000209030

- Difficulty date: January 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 25,752 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Part number: SC47003
- Condition: Leaking
- Location: Lt Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER REACHING CRUISE ALTITUDE GREEN HYD SYS SLOWLY DECREASED UNTIL ECAM WARNING ILLUMINATED. INVESTIGATION FOUND LEFT YAW DAMPENER ACTUATOR LEAKING. YAW DAMPENER REPLACED.
